Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 32, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 23, 2014, 6:34 PM MDT for Eddy County, New Mexico. It was in force for 56 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2014, 6:34 PM MDT (00:34 UTC)
- Expired
- May 23, 2014, 7:30 PM MDT
- In force
- 56 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 159 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 6:43 PM MDT | HAIL 2 | 18 N Queen, NM | SPOTTER REPORTS HAIL UP TO 2 INCHES. |
| May 23, 6:45 PM MDT | HAIL 1.75 | Lakewood, NM | SPOTTER REPORTED GOLF BALL HAIL. |
| May 23, 7:00 PM MDT | HAIL 1 | 2 N Seven Rivers, NM | SPOTTER REPORTS QUARTER SIZE HAIL ALONG SEVEN RIVERS HWY |
| May 23, 7:03 PM MDT | HAIL 1.5 | 10 S Artesia, NM | |
| May 23, 7:05 PM MDT | HAIL 1.75 | 8 S Artesia, NM | SPOTTER REPORTED GOLF BALL SIZE HAIL SOUTH OF ARTESIA. |
| May 23, 7:05 PM MDT | HAIL 4.25 | 12 Sw Seven Rivers, NM | HAIL STARTED AT 805 PM CDT AND LASTED UNTIL 835 PM CDT. SIZE RANGED FROM GOLFBALLS TO SOFTBALLS. SOFTBALL HAIL WAS SOFT AND SHATTERED UPON IMPACT. |
| May 23, 7:36 PM MDT | HAIL 1.75 | 5 Sse Seven Rivers, NM | SPOTTER REPORTS GOLF BALL HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 3:57 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 0.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 3643 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
446
WUUS54 KMAF 240034
SVRMAF
NMC015-240130-
/O.NEW.KMAF.SV.W.0032.140524T0034Z-140524T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
634 PM MDT FRI MAY 23 2014
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL EDDY COUNTY IN SOUTHEAST NEW MEXICO...
* UNTIL 730 PM MDT
* AT 629 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLFBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE FIRST STORM
WAS LOCATED 23 MILES SOUTHWEST OF SEVEN RIVERS...OR 31 MILES WEST
OF CARLSBAD...MOVING EAST AT 15 MPH. THE SECOND CELL WAS LOCATED
14 MILES SOUTH OF ARTESIA...MOVING NORTHEAST AT 20 MPH. THIS STORM
HAS A HISTORY OF PRODUCING LARGE HAIL.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
BRANTLEY LAKE STATE PARK...
SEVEN RIVERS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SATURDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3284 10444 3277 10415 3244 10430 3233 10484
3258 10485
TIME...MOT...LOC 0030Z 255DEG 15KT 3244 10476
$$2 follow-up statements
059
WWUS54 KMAF 240055
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
655 PM MDT FRI MAY 23 2014
NMC015-240130-
/O.CON.KMAF.SV.W.0032.000000T0000Z-140524T0130Z/
EDDY-
655 PM MDT FRI MAY 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR CENTRAL EDDY COUNTY...
AT 652 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM NEAR LAKEWOOD PRODUCING GOLFBALL SIZE HAIL. THIS STORM
WAS LOCATED NEAR LAKEWOOD...OR ABOUT 13 MILES SOUTH OF
ARTESIA...MOVING EAST AT 10 MPH. ANOTHER SEVERE THUNDERSTORM WAS
LOCATED 20 MILES SOUTHWEST OF LAKEWOOD...MOVING EAST AT 10 MPH. THIS
STORM IS ALSO CAPABLE OF PRODUCING GOLFBALL SIZE HAIL.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
LAKEWOOD...DAYTON AND ATOKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE
PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SATURDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3235 10477 3261 10480 3284 10444 3277 10415
3244 10430
TIME...MOT...LOC 0053Z 254DEG 10KT 3265 10440
$$077
WWUS54 KMAF 240102
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
702 PM MDT FRI MAY 23 2014
NMC015-240130-
/O.CON.KMAF.SV.W.0032.000000T0000Z-140524T0130Z/
EDDY-
702 PM MDT FRI MAY 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR CENTRAL EDDY COUNTY...
AT 657 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING UP TO LIME SIZE. THIS STORM WAS LOCATED 14
MILES SOUTHWEST OF SEVEN RIVERS...OR ABOUT 21 MILES WEST OF
CARLSBAD...MOVING EAST AT 20 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...SEVEN
RIVERS...SEVEN RIVERS AIRPORT AND BRANTLEY LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING VERY LARGE HAIL. IF YOU ARE IN
THE PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SATURDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3236 10472 3265 10474 3284 10444 3277 10415
3244 10430
TIME...MOT...LOC 0100Z 259DEG 19KT 3246 10457
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 5:38 PM MDT, 56 minutes earlier.
Area forecast discussion, May 23, 5:38 PM MDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
638 PM CDT Fri May 23 2014
.DISCUSSION...
See aviation discussion below.
&&
.AVIATION...
Short term concern is focused around the potential for tstms and have
left TSRA CNM/PEQ/INK/HOB/FST. Storms are expected to dissipate around
06Z. Otherwise low level jet will keep winds up at MAF/FST with
MVFR/IFR CIGS possible at MAF toward 10Z.
&&
.PREV DISCUSSION... /ISSUED 521 PM CDT Fri May 23 2014/
UPDATE...
Have updated products for severe tstm watch 180 in effect until
06z.
DISCUSSION...
Tstms continue to develop across the area, especially the higher
elevations of the Trans Pecos, and wrn PB. Well defined outflow
boundary is moving s the thru the srn PB and this along with
higher terrain will be the primary focusing features. We've
certainly already had severe tstms (no reports) as indicated by
multiple and persistent TBSS and high reflectivity cores aloft. Large
hail to around golf ball size will be possible along with G70
mph. Local heavy rain and flooding is a concern too.
PREV DISCUSSION... /ISSUED 309 PM CDT Fri May 23 2014/
DISCUSSION...
.A Flash Flood Watch is in effect for locations generally along
and north of the Pecos River...
.Severe thunderstorms will be possible over much of southeast New
Mexico and West Texas through Sunday...
Convection is ongoing across southeast New Mexico and West Texas
this afternoon, some along an outflow boundary from last night's
convection over the Texas Panhandle, and more widely scattered
thunderstorms are forming on the higher terrain and a myriad of
residual outflow boundaries from yesterday's convection over the
area. Water vapor imagery indicates an extensive fetch of dry air
circling northeastward over the region ahead of a large cutoff low
centered over southwestern Arizona. A shortwave trough appears to
be over the Big Bend region and translating northward over the
region, with another stronger shortwave trough rounding the base of
the cutoff low. Think the former is aiding and abetting convection
over the western Low Rolling Plains along the mentioned outflow
boundary, while the latter will affect the region late tonight.
The dry slot on water vapor imagery is likely masking any additional
shortwave troughs, however the forecast area is receiving much more
heating than yesterday which is destabilizing the atmosphere.
Although the cutoff low is still over Arizona, the flow aloft has
increased over yesterday, with 0 to 6 km bulk shear progged to be
30 to 40kt this afternoon and evening. Also mid level lapse rates
have steepened to around 7.5 C/Km, especially over the heated higher
terrain. Despite the lack of a bonafide shortwave trough in water
vapor imagery, which may limit convective coverage through max
heating, some of the storms will be severe due to the mentioned
shear, lapse rates and MUCapes of 1000-1500 J/Kg. Strong winds, and
to a slightly less degree, large hail will be the primary threats.
In addition to the severe storms, very heavy rainfall will likely
occur with any of the stronger storms as PWats are 1 inch/west to
1.5 inches/east over the area. The Snyder AWOS just received a
little over 1 inch/hour from a thunderstorm this afternoon. So
expect at least isolated incidences of flash flooding through this
evening/night, with flash flooding concerns increasing Saturday and
Sunday.
Think convection will last into the evening, if not overnight in
some areas. We may see a drop in coverage after sunset, but as the
stronger shortwave trough mentioned above nears the region late
tonight, we could see a cluster of thunderstorms form a Mesoscale
Convective System (MCS) under good diffluent flow aloft and make it
through the Guadalupe Mountains late tonight and spread into the
southeast New Mexico Plains. These storms will have good low level
easterly upslope flow to subsist on and mid level support from the
shortwave trough. The MCS may weaken, but could continue across
northern reaches of the forecast area Saturday morning. The outflow
boundary from today, and several others from convection this
afternoon and evening, will be fair game for convection to flourish
upon Saturday afternoon as the atmosphere again destabilizes through
max heating. Shear will be even better, and instability and lapse
rates equivalent to today, so severe storms will again be possible.
Needless to say, will continue the Flash Flood Watch through
tonight, despite the spotty nature, with more widespread heavy
rainfall expected Saturday afternoon/night and Sunday as the large
cutoff low continues to near the region. Have increased PoPs to
likely over over southeast New Mexico late tonight, then over most
of the northern forecast area Saturday and Saturday night. Yet
another shortwave trough will wheel around the cutoff low Sunday,
and with all the outflow boundaries over the region, if not a more
pronounced one like this afternoon, expect convection to become
fairly widespread again. Since PWats will remain in the 1-1.5 inch
range during this time, heavy rainfall and flash flooding will
continue to be possible.
Models continue to slow the progress of the cutoff low, so have kept
a chance of thunderstorms in the forecast both Monday and Monday
night. It's difficult to discern how this will all play out by
then, but we'll still have a pretty moist atmosphere over the
region, so more heavy rainfall and flash flooding will be possible.
This is too far out and will leave the Flash Flood Watch expiration
alone. . .for now. Temperatures will warm back above normal by mid
next week as northwest flow aloft will prevail immediately behind
the eastbound upper low, but an upper level ridge will begin to
build over the region. There are indications another upper trough
may form over the western Conus by late next week, so rain chances
could increase again then.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through Sunday afternoon FOR THE FOLLOWING
ZONES... Central Lea County...Eddy County Plains...
Guadalupe Mountains of Eddy County...Northern Lea County...
Southern Lea County.
TX...FLASH FLOOD WATCH through Sunday evening FOR THE FOLLOWING
ZONES... Andrews...Borden...Crane...Dawson...Ector...
Gaines...Glasscock...Howard...Loving...Martin...Midland...
Mitchell...Reagan...Scurry...Upton...Ward...Winkler.
&&Hazardous weather outlook, May 23, 2:15 PM MDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 315 PM CDT FRI MAY 23 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-242015- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 315 PM CDT FRI MAY 23 2014 /215 PM MDT FRI MAY 23 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY AND TONIGHT OVER ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO. ANY STORMS THAT DEVELOP WILL BE ACCOMPANIED BY FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL. A FEW STORMS NORTH OF A VAN HORN...TO FORT STOCKTON...TO SHEFFIELD LINE COULD BECOME SEVERE THIS AFTERNOON AND EVENING...WITH QUARTER SIZE HAIL AND DAMAGING WINDS TO AROUND 60 MPH. HEAVY RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL ALSO BE POSSIBLE...RESULTING IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT NORTH OF THE PECOS... INCLUDING ALL EDDY COUNTY...THROUGH SUNDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY OVER ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO. A FEW STORMS COULD BECOME SEVERE... WITH QUARTER SIZE HAIL AND DAMAGING WINDS TO AROUND 60 MPH. HEAVY RAINFALL WILL ALSO BE POSSIBLE...RESULTING IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT NORTH OF THE PECOS...INCLUDING ALL EDDY COUNTY...THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 23, 1:01 PM MDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
201 PM CDT FRI MAY 23 2014
NMZ028-033-034-231930-
SOUTHERN LEA COUNTY-CENTRAL LEA COUNTY-EDDY COUNTY PLAINS-
101 PM MDT FRI MAY 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND GUSTY WINDS
TO 50 MPH AFFECTING CENTRAL LEA AND EAST CENTRAL EDDY COUNTIES UNTIL
130 PM MDT...
A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 8 MILES
SOUTHEAST OF HALFWAY AT 102 PM MDT...MOVING NORTHEAST AT 10 MPH.
LAT...LON 3272 10351 3261 10335 3237 10341 3237 10376
3260 10384
TIME...MOT...LOC 1902Z 247DEG 10KT 3245 10367Special weather statement, May 23, 3:10 PM MDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
410 PM CDT FRI MAY 23 2014
NMZ033-034-232215-
SOUTHERN LEA COUNTY-CENTRAL LEA COUNTY-
310 PM MDT FRI MAY 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHERN LEA COUNTY UNTIL 415 PM MDT...
A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF OIL CENTER AT
310 PM MDT...MOVING NORTHEAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO PENNY SIZE HAIL AND STRONG WINDS TO 50 MPH...DEADLY
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
&&
LAT...LON 3273 10337 3279 10307 3256 10307 3229 10329
3236 10346
TIME...MOT...LOC 2110Z 221DEG 18KT 3241 10333Local storm report, May 23, 4:54 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
554 PM CDT FRI MAY 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 12 NE FORT DAVIS 30.71N 103.76W
05/23/2014 M1.25 INCH JEFF DAVIS TX NWS EMPLOYEE
0526 PM HAIL 12 NE FORT DAVIS 30.71N 103.76W
05/23/2014 M2.50 INCH JEFF DAVIS TX NWS EMPLOYEE
&&
AKLLocal storm report, May 23, 6:32 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
732 PM CDT FRI MAY 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HAIL 20 S HOPE 32.53N 104.74W
05/23/2014 E1.75 INCH EDDY NM TRAINED SPOTTER
&&
AKLThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:07 PM MDT | Tornado Warning | MAF | Eddy | 23 min |
| May 23, 6:28 PM MDT | Tornado Warning | MAF | Eddy | 17 min |
| May 23, 6:29 PM MDT | Areal Flood Advisory | MAF | Eddy | 3 hr |
| May 23, 6:43 PM MDT | Special Weather Statement | MAF | Lea | 32 min |
| May 23, 6:44 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 61 min |
| May 23, 6:59 PM MDT | Flash Flood Warning | MAF | Eddy | 4 hr |
| May 23, 7:06 PM MDT | Severe Thunderstorm Warning | MAF | Lea | 54 min |
| May 23, 7:22 PM MDT | Special Weather Statement | MAF | Eddy | 23 min |
| May 23, 7:28 PM MDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 62 min |
| May 23, 7:30 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 60 min |
| May 23, 8:23 PM MDT | Special Weather Statement | MAF | Lea | 22 min |
| May 23, 8:31 PM MDT | Special Weather Statement | MAF | Lea | 29 min |
| May 23, 8:36 PM MDT | Severe Thunderstorm Warning | MAF | Lea | 54 min |
| May 23, 9:58 PM MDT | Special Weather Statement | MAF | Lea | 32 min |
| May 23, 10:03 PM MDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 57 min |
| May 23, 11:02 PM MDT | Special Weather Statement | MAF | Lea | 43 min |
| May 23, 11:31 PM MDT | Flash Flood Warning | MAF | Eddy | 6 hr |
| May 23, 11:44 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 61 min |
| May 24, 12:45 AM MDT | Severe Thunderstorm Warning | MAF | Eddy | 60 min |
| May 24, 1:00 AM MDT | Severe Thunderstorm Warning | MAF | Eddy | 60 min |
| May 24, 1:14 AM MDT | Severe Thunderstorm Warning | MAF | Eddy | 61 min |
| May 24, 1:45 AM MDT | Severe Thunderstorm Warning | MAF | Eddy | 60 min |
| May 24, 2:23 AM MDT | Severe Thunderstorm Warning | MAF | Eddy | 67 min |
| May 24, 2:45 AM MDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 60 min |
| May 24, 3:31 AM MDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 59 min |
| May 24, 3:43 AM MDT | Severe Thunderstorm Warning | MAF | Lea | 62 min |
| May 24, 4:30 AM MDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 60 min |
| May 24, 4:49 AM MDT | Severe Thunderstorm Warning | MAF | Lea | 56 min |
| May 24, 5:42 AM MDT | Areal Flood Advisory | MAF | Lea | 4 hr |
| May 24, 9:22 AM MDT | Flash Flood Warning | MAF | Eddy | 4 hr |
| May 24, 3:41 PM MDT | Areal Flood Advisory | MAF | Eddy | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.